On Certain Quasivarieties of Quasi-MV Algebras

Studia Logica 98 (1-2):149-174 (2011)


Quasi-MV algebras are generalisations of MV algebras arising in quantum computational logic. Although a reasonably complete description of the lattice of subvarieties of quasi-MV algebras has already been provided, the problem of extending this description to the setting of quasivarieties has so far remained open. Given its apparent logical repercussions, we tackle the issue in the present paper. We especially focus on quasivarieties whose generators either are subalgebras of the standard square quasi-MV algebra S , or can be obtained therefrom through the addition of some fixpoints for the inverse

Download options


    Upload a copy of this work     Papers currently archived: 72,743

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

39 (#295,360)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Francesco Paoli
Universita di Cagliari

Citations of this work

No citations found.

Add more citations